# SDR AALA20180406006

- Difficulty date: April 5, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N984NN
- Make and model: Boeing 737823
- Aircraft serial: 31234
- Aircraft time: 7,283 hours, 2,880 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Sensor
- Condition: Faulted
- Location: Apu Speed
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

APU INOPERATIVE.   EMERGENCY DECLARED LANDED WITHOUT FURTHER INCIDENT. THE AIRCRAFT WAS GROUNDED.   RAN APU FOUND NO CURRENT FAULTS IN BITE HISTORY,  FOUND FAULT 49-61259. FOLLOWED FIM 49-60-0-810-817.   R & R THE SPEED SENSOR IAW  AMM 49-61-21. OPS CHECKED GOOD.
